MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 5 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 5 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-P-509
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the "wire from insert locking mechanism appeared out of its place".
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.

Brand Name
TRIATHLON CS INS SIZE 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15009525
Report Number0002249697-2022-01008
Device Sequence Number6819768
Product Code MBH
UDI-Device Identifier07613327042306
UDI-Public07613327042306
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model Number5531-P-509
Device Catalogue Number5531P509
Device Lot NumberLKX136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown